# SDR SWAA2024072918583

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 76,706 hours, 38,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RIGHT GIRT BAR STORAGE BRACKET LOOSE<[01] INSTALLED NEW RIVET ON L1 GIRT BRACKET IAW SRM 51-40-02
